Theorem to generate non-spherical radiating black hole solutions

V. S. Morozova, S. G. Ghosh

Research output: Contribution to journalArticle

Abstract

We prove a theorem that characterizes a two-parameter family of solutions to Einstein equations with a negative cosmological constant, representing, in general, non-spherical radiating black holes in an anti-de Sitter background. It is shown that the best known non-spherical radiating black hole solutions are particular cases and static non-spherical black hole solutions, for Type I fluid, are also retrieved. A brief discussion on the energy conditions, singularities and horizons is provided.

Original languageEnglish (US)
Pages (from-to)1115-1127
Number of pages13
JournalModern Physics Letters A
Volume23
Issue number15
DOIs
StatePublished - May 20 2008

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics
  • Astronomy and Astrophysics
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Theorem to generate non-spherical radiating black hole solutions'. Together they form a unique fingerprint.

  • Cite this